# SDR DALA1012693262

- Difficulty date: June 10, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 35,254 hours, 15,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON FLOOR SUPPORT BEAM AT +Y765 FR64-FR66. REPAIRED IAW SRM 51-42-11, SRM 51-44-11.
